Alert archive / Michigan / Small Craft Advisories in 2011
Small Craft Advisory 86, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this small craft advisory at Nov 14, 2011, 3:25 PM EST. It took effect at Nov 15, 2011, 1:00 AM EST. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Nov 14, 2011, 3:25 PM EST (20:25 UTC)
- In effect from
- Nov 15, 2011, 1:00 AM EST
- Expired
- Nov 18, 2011, 7:00 AM EST
- In force
- 3 days
- Issued by
- NWS Grand Rapids, MI
The text
As transmitted, in the capitals the NWS used until 2016.
370 WHUS73 KGRR 142025 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 325 PM EST MON NOV 14 2011 LMZ844>849-150430- /O.NEW.KGRR.SC.Y.0086.111115T0600Z-111117T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 325 PM EST MON NOV 14 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TUESDAY TO 7 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TUESDAY TO 7 AM EST THURSDAY. * WINDS...SOUTHWEST WINDS 15 TO 25 KNOTS WILL BECOME WEST AROUND 30 KNOTS * WAVES...BUILDING TO 3 TO 5 FEET BY TUESDAY PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
14 follow-up statements
998 WHUS73 KGRR 150201 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 901 PM EST MON NOV 14 2011 LMZ844>849-151015- /O.CON.KGRR.SC.Y.0086.111115T0600Z-111117T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 901 PM EST MON NOV 14 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TUESDAY TO 7 AM EST THURSDAY... * WINDS...SOUTHWEST AND INCREASING TO 15 TO 25 KNOTS. * WAVES...BUILDING TO 3 TO 5 FEET LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
909 WHUS73 KGRR 150825 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 325 AM EST TUE NOV 15 2011 LMZ844>849-151630- /O.CON.KGRR.SC.Y.0086.000000T0000Z-111117T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 325 AM EST TUE NOV 15 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... * WINDS...SOUTHWEST AND INCREASING TO 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS LATER TODAY. * WAVES...3 TO 5 FEET TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
577 WHUS73 KGRR 151520 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1020 AM EST TUE NOV 15 2011 LMZ844>849-152330- /O.CON.KGRR.SC.Y.0086.000000T0000Z-111117T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1020 AM EST TUE NOV 15 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... * WINDS...SOUTHWEST AND INCREASING TO 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS LATER TODAY. * WAVES...BUILDING TO 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
106 WHUS73 KGRR 152021 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 321 PM EST TUE NOV 15 2011 LMZ844>849-160430- /O.CON.KGRR.SC.Y.0086.000000T0000Z-111117T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 321 PM EST TUE NOV 15 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... * WINDS...SOUTHWEST 15 TO 25 KNOTS BECOMING WEST WITH GUSTS TO 30 KNOTS TONIGHT. * WAVES...BUILDING TO 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
142 WHUS73 KGRR 160248 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 948 PM EST TUE NOV 15 2011 LMZ844>849-161100- /O.CON.KGRR.SC.Y.0086.000000T0000Z-111117T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 948 PM EST TUE NOV 15 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... * WINDS...SOUTHWEST 10 TO 20 KNOTS BECOMING WEST WITH GUSTS TO 30 KNOTS LATE TONIGHT. * WAVES...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
625 WHUS73 KGRR 160820 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 320 AM EST WED NOV 16 2011 LMZ844>849-161630- /O.EXT.KGRR.SC.Y.0086.000000T0000Z-111118T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 320 AM EST WED NOV 16 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST FRIDAY... * WINDS...WEST 10 TO 20 KNOTS INCREASING TO 30 KNOTS. * WAVES...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
083 WHUS73 KGRR 161559 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1059 AM EST WED NOV 16 2011 LMZ844>849-170000- /O.CON.KGRR.SC.Y.0086.000000T0000Z-111118T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1059 AM EST WED NOV 16 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY... * WINDS...WEST 10 TO 20 KNOTS INCREASING TO 30 KNOTS. * WAVES...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
073 WHUS73 KGRR 162018 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 318 PM EST WED NOV 16 2011 LMZ844>849-170430- /O.CON.KGRR.SC.Y.0086.000000T0000Z-111118T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 318 PM EST WED NOV 16 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY... * WINDS...WEST WINDS TO 30 KNOTS. * WAVES...6 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
870 WHUS73 KGRR 170217 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 917 PM EST WED NOV 16 2011 LMZ844>849-171030- /O.CON.KGRR.SC.Y.0086.000000T0000Z-111118T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 917 PM EST WED NOV 16 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY... * WINDS...WEST WINDS TO 30 KNOTS. * WAVES...6 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
788 WHUS73 KGRR 170815 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 315 AM EST THU NOV 17 2011 LMZ844>849-171615- /O.CON.KGRR.SC.Y.0086.000000T0000Z-111118T1200Z/ /O.NEW.KGRR.GL.A.0011.111118T1200Z-111119T0000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 315 AM EST THU NOV 17 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY... ...GALE WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING. * WINDS...WEST WINDS UP TO 30 KNOTS. GALES TO 40 KNOTS LIKELY FRIDAY. * WAVES...4 TO 8 FEET TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HTTP://WWW.WEATHER.GOV/GRR
741 WHUS73 KGRR 171549 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1049 AM EST THU NOV 17 2011 LMZ844>849-180000- /O.CON.KGRR.SC.Y.0086.000000T0000Z-111118T1200Z/ /O.UPG.KGRR.GL.A.0011.111118T1200Z-111119T0000Z/ /O.NEW.KGRR.GL.W.0039.111118T1200Z-111119T1000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1049 AM EST THU NOV 17 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY... ...GALE WARNING IN EFFECT FROM 7 AM FRIDAY TO 5 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 AM FRIDAY TO 5 AM EST SATURDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...WEST WINDS UP TO 30 KNOTS. GALES TO 40 KNOTS LIKELY INTO FRIDAY NIGHT. * WAVES...4 TO 8 FEET THIS AFTERNOON BUILDING TO 8 TO 12 FEET FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
661 WHUS73 KGRR 172012 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 312 PM EST THU NOV 17 2011 LMZ844>849-180415- /O.CON.KGRR.SC.Y.0086.000000T0000Z-111118T1200Z/ /O.CON.KGRR.GL.W.0039.111118T1200Z-111119T1000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 312 PM EST THU NOV 17 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY... ...GALE WARNING REMAINS IN EFFECT FROM 7 AM FRIDAY TO 5 AM EST SATURDAY... * WINDS...WEST WINDS UP TO 30 KNOTS TONIGHT. SOUTHWEST GALES TO 45 KNOTS EXPECTED FRIDAY INTO FRIDAY NIGHT. * WAVES...4 TO 8 FEET TONIGHT BUILDING TO 8 TO 12 FEET FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
222 WHUS73 KGRR 180216 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 916 PM EST THU NOV 17 2011 LMZ844>849-181030- /O.CON.KGRR.SC.Y.0086.000000T0000Z-111118T1200Z/ /O.CON.KGRR.GL.W.0039.111118T1200Z-111119T1000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 916 PM EST THU NOV 17 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY... ...GALE WARNING REMAINS IN EFFECT FROM 7 AM FRIDAY TO 5 AM EST SATURDAY... * WINDS...WEST 15 TO 25 KNOTS BACKING SOUTHWEST AND INCREASING TO 30 TOWARD DAYBREAK FRIDAY. SOUTHWEST GALES TO 45 KNOTS EXPECTED FRIDAY INTO FRIDAY NIGHT. * WAVES...4 TO 6 FEET OVERNIGHT BUILDING TO 8 TO 12 FEET FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
268 WHUS73 KGRR 180811 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 311 AM EST FRI NOV 18 2011 LMZ844>849-181615- /O.CON.KGRR.SC.Y.0086.000000T0000Z-111118T1200Z/ /O.CON.KGRR.GL.W.0039.111118T1200Z-111119T1000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 311 AM EST FRI NOV 18 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... ...GALE WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 5 AM EST SATURDAY... * WINDS...SOUTHWEST 15 TO 25 KNOTS EARLY THIS MORNING AND INCREASING TO 40 TO 45 KNOT GALES BY MID TO LATE MORNING THROUGH THE AFTERNOON. * WAVES...4 TO 6 FEET BUILDING TO 9 TO 13 FEET TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at Nov 14, 12:31 PM EST, 2 hours 54 minutes earlier.
Area forecast discussion, Nov 14, 12:31 PM EST, 2 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1231 PM EST MON NOV 14 2011 LATEST UPDATE...AVIATION... .SYNOPSIS...(400 AM EST MON NOV 14 2011) WEAK LOW PRESSURE WILL BRING LIGHT RAIN LATE THIS MORNING AND AFTERNOON TO SOUTHERN LOWER MICHIGAN. SEASONABLY MILD WEATHER WILL CONTINUE TODAY AND TUESDAY BEFORE A COLD FRONT MOVES THROUGH AND ALLOWS MUCH COLDER AIR TO MOVE IN TUESDAY NIGHT THROUGH THURSDAY. SNOW FLURRIES ARE ANTICIPATED LATE TUESDAY NIGHT THROUGH WEDNESDAY. && .SHORT TERM...(1126 AM EST MON NOV 14 2011) (TODAY THROUGH WEDNESDAY AFTERNOON) LIGHT RAIN WILL DEVELOP LATE THIS MORNING AND AFTERNOON PARTICULARLY SE OF KGRR DRIVEN BY STRONG MID LEVEL FRONTOGENETICAL FORCING. I INCREASED POPS FOR RAIN ALONG INTERSTATE 94 GIVEN THE RECENT RADAR TRENDS. LIGHTNING IN NRN INDIANA IS LINING UP WELL WITH THE 850 MB LIFTED INDEX VALUES. BASICALLY THIS RESULTS IN THE CONVECTION STAYING SOUTHEAST OF JACKSON FROM THE MOST RECENT RUN OF THE NAM. I DID LOWER TEMPERATURES SLIGHTLY FOR THIS AFTERNOON GIVEN THE CLOUD COVER AND RAIN TRYING TO MOVE IN. SEASONABLY MILD WX WILL CONTINUE TODAY THROUGH TONIGHT INTO TUESDAY. MAX TEMPS WILL BE IN THE 50S BOTH DAYS. THIS BEFORE MUCH COLDER AIR ADVECTS IN BEHIND THE COLD FRONT FOR TUESDAY NIGHT THROUGH WEDNESDAY. MAX TEMPS BY WEDNESDAY WILL ONLY REACH THE 40 TO 45 DEGREE RANGE... NEAR NORMAL FOR THIS TIME OF YEAR. DELTA T/S WILL BECOME CONDUCIVE FOR LAKE EFFECT SNOW WEDNESDAY WHEN H8 TEMPS WILL FALL TO AROUND -5 TO -7 C... YIELDING DELTA T/S IN THE MID TEENS. HOWEVER LIFT AND MOISTURE IS REALLY LACKING ALONG WITH ANTICYCLONIC FLOW. THEREFORE ONLY FLURRIES ARE ANTICIPATED. && .LONG TERM...(400 AM EST MON NOV 14 2011) (WEDNESDAY NIGHT THROUGH SUNDAY) LONG TERM PERIOD BEGINS WITH A THERMAL TROUGH OVERHEAD (850MB TEMPS AROUND -10C OVER CENTRAL LAKE MI). STILL EXPECTING TO SEE LAKE EFFECT SNOW SHOWERS WEDNESDAY NIGHT GIVEN HIGH INSTABILITY WITH DELTA T/S IN THE UPPER TEENS TO AROUND 20C. LAKE EFFECT WEDNESDAY NIGHT IS MEAGER IN THE MODELS THOUGH AS DEPTH OF RH IS A SIGNIFICANT LIMITING FACTOR. IT HAS BEEN DISCUSSED THE LAST DAY OR TWO THAT LAKE EFFECT RH AT THIS RANGE IN THE FORECAST IS PROBLEMATIC AT BEST...SO WE WILL KEEP AN EYE ON THIS FORECAST PERIOD. LAKE EFFECT SNOW SHOWERS OR FLURRIES SHOULD TAPER OFF ON THURSDAY AS RIDGING BUILDS IN. EXPECTING DRY CONDITIONS FROM THURSDAY EVENING INTO FRIDAY EVENING AS SURFACE HIGH PRESSURE MOVES EAST AND SOUTHERLY RETURN FLOW DEVELOPS. NEXT GOOD CHANCE FOR PRECIPITATION (RAIN) COMES SATURDAY INTO SUNDAY AS A STRONG AREA OF LOW PRESSURE MOVES THROUGH THE NORTHERN GREAT LAKES. POSSIBILITY OF EVEN A RUMBLE OF THUNDER ALONG THE COLD FRONT SATURDAY NIGHT WITH THE GFS AND EURO INDICATING 850MB LI/S AROUND ZERO. && .AVIATION...(1231 PM EST MON NOV 14 2011) MAINLY VFR CONDITIONS EXPECTED THROUGH THE PERIOD. THE EXCEPTION WILL BE NEAR KJXN WHERE MVFR VIS IS EXPECTED. THUNDERSTORMS ARE POSSIBLE SOUTH OF I-94 AND OPTED TO PUT VCTS IN THE KJXN TAF. PCPN WILL END BY EARLY EVENING AND CLOUD COVER WILL DIMINISH. && .MARINE...(1126 AM EST MON NOV 14 2011) WAVE HEIGHTS WILL CONTINUE AT 2 TO 4 FEET TODAY...WINDS AND WAVES COULD REBUILD TO OVER 4 FEET TONIGHT AND INTO TUESDAY. && .HYDROLOGY...(400 AM EST MON NOV 14 2011) LITTLE PRECIPITATION IS ANTICIPATED FOR THIS WEEK. THE MOST SIGNIFICANT PRECIPITATION WILL COME LATE THIS MORNING AND AFTERNOON TO THE SOUTHEAST OF GRAND RAPIDS WHERE AROUND A QUARTER TO THIRD OF AN INCH OF RAINFALL IS POSSIBLE DOWN TOWARD BTL AND JXN. THAT IS NOT ENOUGH TO CAUSE ANY HYDRO ISSUES. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...NONE. && SYNOPSIS: LAURENS SHORT TERM: LAURENS/MJS LONG TERM: DUKE AVIATION: 93 MARINE: MJS HYDROLOGY: LAURENS
Hazardous weather outlook, Nov 14, 6:04 AM EST, 9 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 604 AM EST MON NOV 14 2011 MIZ037>040-043>046-050>052-056>059-064>067-071>074-151115- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 604 AM EST MON NOV 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON ALONG THE INTERSTATE 94 CORRIDOR FROM KALAMAZOO TO JACKSON. THE BULK OF THE STORMS WILL REMAIN OFF TO THE SOUTH OF THE AREA...BUT A FEW MAY SNEAK INTO FAR SOUTHWEST LOWER MICHIGAN. IF STORMS DO DEVELOP THEY ARE NOT EXPECTED TO BE SEVERE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY LAKE EFFECT SNOW IS EXPECTED WEDNESDAY NIGHT INTO THURSDAY MORNING. A DUSTING TO A HALF INCH OF ACCUMULATION IS POSSIBLE...ESPECIALLY ON GRASSY AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ844>849-151115- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 604 AM EST MON NOV 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT WAVES WILL REMAIN HAZARDOUS TO SMALLER CRAFT THIS MORNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WINDS AND WAVES WILL INCREASE ONCE AGAIN ON TUESDAY AND REMAIN HIGH INTO THURSDAY. LAKE MICHIGAN WILL BE HAZARDOUS TO SMALLER CRAFT FOR MUCH OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. DUKE
The office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 13, 8:01 PM EST | Special Weather Statement | GRR | Barry, Clinton, Eaton | 59 min |
| Nov 13, 8:42 PM EST | Special Weather Statement | GRR | Barry, Calhoun, Eaton, Ingham, Jackson, Kalamazoo and 1 more | 48 min |
| Nov 14, 1:38 AM EST | Small Craft Advisory | GRR | 8 hr |
Nearby
Small Craft Advisories in Michigan, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.